MathSciNet Relay Station
MathSciNet bibliographic data
MR1182678 60G99 (60G60)
Kallenberg, Olav Symmetries on random arrays and set-indexed processes. J. Theoret. Probab. 5 (1992), no. 4, 727–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement